# SDR C8GA20090288

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT BS 1080-1130 27 HAS CORRODED IN CHANNEL. REMOVED DAMAGED AREA, FABRICATED NEW STR, & SPLICES. INSTALLED REPAIR PARTS, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
